# SDR C7WA200400002

- Difficulty date: February 11, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N902PG
- Make and model: Boeing 727-2J0
- Aircraft serial: 20725
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT RETURN, LT AND RT GEAR DOORS LIGHT ILLUMINATED.  RECYCLED GEAR LIGHTS REMAINED ON.  INSPECTED MAIN LANDING GEAR DOORS, NO DISCREPANCIES FOUND.  RERACKED MAIN LANDING GEAR ACCESSORY UNIT.  CYCLED DOORS SEVERAL TIMES MLG DOOR INDICATORS CHECKED NORMAL PER MM 32-61-0. (M)
